×

zbMATH — the first resource for mathematics

Linearization of local automorphisms of pseudoconvex surfaces. (English. Russian original) Zbl 0582.32040
Sov. Math., Dokl. 28, 70-72 (1983); translation from Dokl. Akad. Nauk SSSR 271, 280-282 (1983).
Let M be a real analytic hypersurface in \({\mathbb{C}}^{n+1}\) with coordinate system \((z_ 1,...,z_ n,w)\), \(w=u+iv\), given by the equation \(v=F(z,\bar z,u)\). Here it is assumed that F is real analytic with \(F(0)=0\), \(dF|_ 0=0\). Assume further that the Levi form of M is positive definite at the origin 0. Let G(M) be the group of local CR- automorphisms of M leaving the origin 0 fixed.
The author proves the following theorem: Suppose further that the hypersurface M is not locally equivalent to a sphere. Then, for some choice of coordinate system in \({\mathbb{C}}^{n+1}\), the group G(M) is realized as a (closed) subgroup of U(n). The proof is done by making use of the Chern-Moser normal form of such a hypersurface.

MSC:
32M05 Complex Lie groups, group actions on complex spaces
32T99 Pseudoconvex domains
32V40 Real submanifolds in complex manifolds
32C05 Real-analytic manifolds, real-analytic spaces
PDF BibTeX XML Cite